Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Statistical geometry: A tool for pattern analysis


Author: Ulf Grenander
Journal: Bull. Amer. Math. Soc. 79 (1973), 829-856
MSC (1970): Primary 68A45
DOI: https://doi.org/10.1090/S0002-9904-1973-13240-9
MathSciNet review: 0378504
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • L. Bass and S. Schubert (1967), On finding the disc of minimum radius containing a given set of points, Math, of Comp. v. 21, 712-714.
  • W. Blaschke (1955), Vorlesungen über Integral-geometrie, Deutscher Verlag der Wissenschaften, Berlin. MR 76373
  • S. Carlsson and U. Grenander (1967), Statistical approximation of plane convex sets, Skand. Aktuarietidskrift 3-4, 113-127. MR 37 #6005. MR 230443
  • R. Deltheil (1920), Sur la théorie des probabilités géometriques, Université Paris, Toulouse.
  • U. Grenander (1968), A feature logic for clusters, Report no. 1, Pattern Analysis, Center for Computer and Information Sciences, Brown University, Providence, R. I.
  • U. Grenander (1970), A unified approach to pattern analysis, Advances in Computers, vol. 10, edited by W. Freiberger.
  • U. Grenander and P. Lavin (1973), Structure-preserving restoration of images, Report no. 7, Pattern Analysis, Center for Computer and Information Sciences, Brown University, Providence, R. I.
  • R. E. Kowalczyk (1972), Stochastic elastic deformation models for pattern analysis, Ph. D. Thesis, Division of Applied Mathematics, Brown University, Providence, R. I.
  • A. Rényi and R. Sulanke (1963/64), Ueber die Konvexe Hülle von n zufällig gewählten Punkten, Z. Wahrscheinlichkeitstheorie und Verw Gebiete 2 75-84; ibid. 3 138-147. MR 27 #6190; 29 #6392. MR 156262
  • L. A. Santaló (1936), Integralgeometrie, Hermann, Paris.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 68A45

Retrieve articles in all journals with MSC (1970): 68A45


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13240-9

American Mathematical Society